Alert archive / Kentucky / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 99, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Apr 5, 2017, 4:32 PM CDT for 4 counties in Kentucky. It was in force for 28 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 5, 2017, 4:32 PM CDT (21:32 UTC)
- Expired
- Apr 5, 2017, 5:00 PM CDT
- In force
- 28 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Allen County, KY, Barren County, KY, Simpson County, KY, Warren County, KY
The radar
The Nashville radar (KOHX), 78 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 5, 4:46 PM CDT | HAIL 1.75 | Alvaton, KY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 5, 1:50 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.5 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1902 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 161 m²/s²
- 0-3 km storm-relative helicity
- 208 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
963
WUUS53 KLMK 052132
SVRLMK
KYC003-009-213-227-052200-
/O.NEW.KLMK.SV.W.0099.170405T2132Z-170405T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
432 PM CDT WED APR 5 2017
The National Weather Service in Louisville has issued a
* Severe Thunderstorm Warning for...
Southeastern Simpson County in south central Kentucky...
Allen County in south central Kentucky...
Southeastern Warren County in south central Kentucky...
Southwestern Barren County in south central Kentucky...
* Until 500 PM CDT
* At 432 PM CDT, severe thunderstorms were located along a line
extending from 10 miles west of Glasgow to near Portland, moving
northeast at 60 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Glasgow, Scottsville, Red Cross, Allen Springs, West Fork, Maynard,
Clare, Greenhill, Haywood and Settle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 900 PM CDT for south central
Kentucky.
LAT...LON 3702 8591 3664 8615 3666 8656 3698 8625
TIME...MOT...LOC 2132Z 233DEG 51KT 3698 8610 3667 8644
HAIL...1.25IN
WIND...60MPH
$$
MJ2 follow-up statements
987
WWUS53 KLMK 052144
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
444 PM CDT WED APR 5 2017
KYC003-009-213-227-052200-
/O.CON.KLMK.SV.W.0099.000000T0000Z-170405T2200Z/
Simpson KY-Allen KY-Warren KY-Barren KY-
444 PM CDT WED APR 5 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR SOUTHEASTERN SIMPSON...ALLEN...SOUTHEASTERN WARREN AND
SOUTHWESTERN BARREN COUNTIES...
At 444 PM CDT, severe thunderstorms were located along a line
extending from 12 miles west of Glasgow to near Portland, moving
northeast at 10 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Glasgow, Scottsville, Red Cross, Allen Springs, West Fork, Maynard,
Clare, Greenhill, Haywood and Settle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.
&&
A tornado watch remains in effect until 900 PM CDT for south central
Kentucky.
LAT...LON 3702 8591 3664 8615 3666 8656 3698 8625
TIME...MOT...LOC 2144Z 216DEG 9KT 3698 8613 3667 8647
HAIL...1.25IN
WIND...60MPH
$$
MJ788
WWUS53 KLMK 052156
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
456 PM CDT WED APR 5 2017
KYC003-009-213-227-052206-
/O.EXP.KLMK.SV.W.0099.000000T0000Z-170405T2200Z/
Simpson KY-Allen KY-Warren KY-Barren KY-
456 PM CDT WED APR 5 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SIMPSON...
ALLEN...SOUTHEASTERN WARREN AND SOUTHWESTERN BARREN COUNTIES WILL
EXPIRE AT 500 PM CDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire.
A tornado watch remains in effect until 900 PM CDT for south central
Kentucky.
Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.
LAT...LON 3702 8591 3664 8615 3666 8656 3698 8625
TIME...MOT...LOC 2156Z 233DEG 51KT 3707 8599 3676 8633
$$
MJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 4:07 PM CDT, 25 minutes earlier.
Area forecast discussion, Apr 5, 4:07 PM CDT, 25 minutes before
Area Forecast Discussion National Weather Service Louisville KY 507 PM EDT Wed Apr 5 2017 ...Mesoscale Forecast Update... Issued at 507 PM EDT Wed Apr 5 2017 A 5H speed max coming into western Kentucky and the Wabash Valley is causing storms to blossom in a narrow corridor of PWAT around an inch, deep moisture convergence, and upper level divergence. The storms are expected to present a continuing, and possibly increasing, wind threat as they proceed into areas east of I-65 where mid- and low-level lapse rates are steeper and DCAPE values are higher. Large hail has been the main severe weather threat so far with these storms, and that threat will continue. The best tornado chances over the next few hours will be east of I-65 and south of the Blue Grass Parkway in area of best SRH/EHI. .Short Term (Now through Thursday Night)... Issued at 200 PM EDT Wed Apr 5 2017 ...Severe Storms Likely this Afternoon/Evening... ...Windy Conditions Late Tonight and Thursday... Broad area of low pressure, 999 mb, extends from central MO to southern IL, with a warm front extending across southern IN this hour. Sunshine warming up the warm sector quickly, but dewpoints have stayed down according to area observations. Narrow area of higher dewpoints over western TN this hour, but very narrow. Still focused on potential for very large hail and damaging wind gusts as cold pools come out of supercells. Looking at a better tornado threat in a couple of areas, one over southern Indiana, along the front and another across Lake Cumberland as LCL's start to fall. Even outside of these storms, expect gusty winds because of the pressure gradient associated with that low pressure. The gradient will stick around overnight and Thursday. In fact, looking at very windy conditions for the day Thursday, as much colder air pours in. Likely we will issue a Wind Advisory later tonight for that Thursday period, with gusts to around 40 mph. In addition to the wind, expect showery conditions as moisture wraps around the upper low travelling by to our north. We may see a brief transition to rain/snow mix or just snow by daybreak Friday. .Long Term (Friday through Wednesday)... Issued at 230 PM EDT Wed Apr 5 2017 ...Freezing Temperatures May Return Early Saturday... Friday morning will be near freezing, but with windy conditions not expecting frost development. Saturday morning, high pressure will move across the TN Valley, and that looks to be a better chance for a freeze, especially in our normally colder locations. High pressure then shifts east of the region and we should have another warmup in store for the end of the weekend and the beginning of the next work week. Our next good rain chance will come in Monday night, as a cold front approaches. && .Aviation (18Z TAF Update)... Issued at 110 PM EDT Wed Apr 5 2017 Well...strong low pressure system over MO will move into the CWA by 21z bringing a strong risk of severe storms across KY. Ahead of this system, winds will slowly veer to the SE and S and increase to 10 to 18 mph later this afternoon and this evening. A potent cold front will move through tonight with winds shifting to more westerly. Ahead of the cold front in the warm sector expect 30% coverage of shra/tsra from 20z through 03z. We are looking for 20-30% coverage of supercells to develop west of I 65 between 18-20z and move rapidly to the NE at 50 mph. These will produce very large hail, damaging winds and isolated tornadoes. All aircraft flying into all 3 airports should practice tsra avoidance procedures for all supercell thunderstorms. Very large hail from supercells. Storms will be widely scattered so will continue to carry VCTS for now. But will be monitoring closely should one affect any of the sites. My hunch is LEX will have thunderstorms around 00z timeframe. The storms will move out this evening. Light showers will develop behind the cold front and move in late tonight and continue into Thursday. The story on Thursday will be MVFR CIGS, and very gusty winds from the west of 20 gusting to 35 mph staring at 16z. Cold raw dreary day on the flight line for sure. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && Mesoscale......13 Short Term.....RJS Long Term......RJS Aviation.......JDG
Hazardous weather outlook, Apr 5, 1:57 PM CDT, 2 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 257 PM EDT Wed Apr 5 2017 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-061900- Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt- Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford- Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle- Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln- Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell- Cumberland-Clinton- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 257 PM EDT Wed Apr 5 2017 /157 PM CDT Wed Apr 5 2017/ ...TORNADO WATCH 127 IN EFFECT UNTIL 10 PM EDT /9 PM CDT/ THIS EVENING... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...This Afternoon and Tonight. Scattered to numerous storms are likely this afternoon and evening as a cold front approaches the region. Some of these storms will become quite vigorous with severe weather likely to 10 PM EDT. Damaging winds, large to very large hail, and a few tornadoes are all possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Cold conditions will return to the area behind the strong cold front. As a result, light snow may mix in with rain showers Friday morning. Temperatures will fall close to the freezing mark Saturday morning with frost or a freeze possible. .SPOTTER INFORMATION STATEMENT... Spotters are requested to report hail of any size, strong winds or wind damage, and any rotation in storms today. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. RJS
In the hours before
Special weather statement, Apr 5, 4:22 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Louisville KY
522 PM EDT WED APR 5 2017
KYZ057-052145-
Madison-
522 PM EDT WED APR 5 2017
...A STRONG THUNDERSTORM WILL AFFECT EASTERN MADISON COUNTY...
At 521 PM EDT, a strong thunderstorm was located over Conway, moving
northeast at 55 mph.
Winds in excess of 40 mph and half inch hail are possible with this
storm.
Locations impacted include...
Richmond, Harris Ferry, Berea, Duluth, Moberly, Bighill, Panola,
Kingston, Whites and Speedwell.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3778 8411 3777 8408 3772 8410 3767 8409
3765 8413 3761 8411 3756 8415 3756 8417
3752 8420 3752 8430 3754 8430 3754 8435
3755 8435 3787 8418 3785 8408 3782 8412
3781 8412 3782 8410 3781 8408
TIME...MOT...LOC 2121Z 221DEG 49KT 3748 8434
JDGLocal storm report, Apr 5, 4:23 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
523 PM EDT WED APR 5 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM HAIL 2 W BOWLING GREEN 36.97N 86.48W
04/05/2017 E1.00 INCH WARREN KY TRAINED SPOTTER
&&
MRCLocal storm report, Apr 5, 4:25 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
525 PM EDT WED APR 5 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0511 PM HAIL 1 W PALMYRA 38.41N 86.13W
04/05/2017 M1.25 INCH HARRISON IN PUBLIC
&&
EBWLocal storm report, Apr 5, 4:27 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
527 PM EDT WED APR 5 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND DMG 2 ENE PLUM SPRINGS 37.03N 86.36W
04/05/2017 WARREN KY TRAINED SPOTTER
SHINGLES OFF A HOME NEAR WARREN EAST HIGH
SCHOOL.
&&
MRCLocal storm report, Apr 5, 4:28 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
528 PM EDT WED APR 5 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HAIL ELIZABETHTOWN 37.70N 85.87W
04/05/2017 E1.00 INCH HARDIN KY AMATEUR RADIO
&&
MRCLocal storm report, Apr 5, 4:30 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
530 PM EDT WED APR 5 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 PM HAIL 3 WSW WINDYVILLE 37.21N 86.38W
04/05/2017 E1.00 INCH EDMONSON KY PUBLIC
&&
MRCThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 2:16 PM CDT | Special Weather Statement | LMK | Hancock | 29 min |
| Apr 5, 2:22 PM CDT | Special Weather Statement | LMK | Grayson | 23 min |
| Apr 5, 2:33 PM CDT | Special Weather Statement | LMK | Butler | 12 min |
| Apr 5, 2:37 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Meade | 23 min |
| Apr 5, 2:43 PM CDT | Special Weather Statement | LMK | Breckinridge | 17 min |
| Apr 5, 2:57 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Meade | 22 min |
| Apr 5, 3:02 PM CDT | Special Weather Statement | LMK | Butler | 13 min |
| Apr 5, 3:22 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Butler, Grayson, Ohio | 23 min |
| Apr 5, 3:28 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Logan, Simpson, Warren | 32 min |
| Apr 5, 3:36 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson | 24 min |
| Apr 5, 3:41 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Meade | 34 min |
| Apr 5, 3:50 PM CDT | Special Weather Statement | LMK | Bullitt | 25 min |
| Apr 5, 3:55 PM CDT | Severe Thunderstorm Warning | LMK | Logan, Simpson, Warren | 35 min |
| Apr 5, 4:00 PM CDT | Severe Thunderstorm Warning | LMK | Meade | 15 min |
| Apr 5, 4:01 PM CDT | Severe Thunderstorm Warning | LMK | Grayson, Hardin | 29 min |
| Apr 5, 4:04 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson, Warren | 26 min |
| Apr 5, 4:10 PM CDT | Special Weather Statement | LMK | Henry, Oldham, Trimble | 35 min |
| Apr 5, 4:10 PM CDT | Severe Thunderstorm Warning | LMK | Meade | 20 min |
| Apr 5, 4:19 PM CDT | Severe Thunderstorm Warning | LMK | Henry, Oldham, Trimble | 26 min |
| Apr 5, 4:22 PM CDT | Special Weather Statement | LMK | Madison | 23 min |
| Apr 5, 4:23 PM CDT | Severe Thunderstorm Warning | LMK | Barren, Edmonson, Grayson, Hardin, Hart, Larue and 1 more | 37 min |
| Apr 5, 4:24 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Jefferson, Shelby, Spencer | 21 min |
| Apr 5, 4:26 PM CDT | Severe Thunderstorm Warning | LMK | Edmonson, Warren | 17 min |
| Apr 5, 4:28 PM CDT | Tornado Warning | LMK | Bullitt, Hardin, Nelson | 32 min |
| Apr 5, 4:39 PM CDT | Severe Thunderstorm Warning | LMK | Henry, Shelby, Spencer | 36 min |
| Apr 5, 4:42 PM CDT | Tornado Warning | LMK | Hart | 18 min |
| Apr 5, 4:52 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Bullitt, Nelson, Shelby, Spencer | 23 min |
| Apr 5, 4:53 PM CDT | Special Weather Statement | LMK | Cumberland | 37 min |
| Apr 5, 4:55 PM CDT | Severe Thunderstorm Warning | LMK | Barren, Green, Hart, Metcalfe | 23 min |
| Apr 5, 4:57 PM CDT | Severe Thunderstorm Warning | LMK | Green, Hart, Larue, Taylor | 33 min |
| Apr 5, 5:01 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Clinton, Cumberland, Metcalfe, Monroe, Russell | 44 min |
| Apr 5, 5:07 PM CDT | Severe Thunderstorm Warning | LMK | Franklin, Henry | 23 min |
| Apr 5, 5:14 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Green, Hart, Metcalfe, Taylor | 31 min |
| Apr 5, 5:14 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Nelson, Shelby, Spencer, Woodford | 31 min |
| Apr 5, 5:15 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Metcalfe, Monroe | 45 min |
| Apr 5, 5:24 PM CDT | Severe Thunderstorm Warning | LMK | Larue, Marion, Taylor, Washington | 36 min |
| Apr 5, 5:30 PM CDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland, Russell | 31 min |
| Apr 5, 5:33 PM CDT | Special Weather Statement | LMK | Washington | 27 min |
| Apr 5, 5:34 PM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Fayette, Franklin, Harrison, Jessamine, Scott and 1 more | 41 min |
| Apr 5, 5:36 PM CDT | Tornado Warning | LMK | Adair, Taylor | 24 min |
| Apr 5, 5:39 PM CDT | Special Weather Statement | LMK | Larue | 21 min |
| Apr 5, 5:42 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Green, Metcalfe | 48 min |
| Apr 5, 5:51 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Casey, Lincoln, Marion, Taylor | 24 min |
| Apr 5, 5:55 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Garrard, Marion, Mercer, Washington | 35 min |
| Apr 5, 5:56 PM CDT | Tornado Warning | LMK | Harrison, Scott | 19 min |
| Apr 5, 6:05 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Metcalfe, Russell, Taylor | 25 min |
| Apr 5, 6:08 PM CDT | Tornado Warning | LMK | Boyle, Casey, Lincoln | 22 min |
| Apr 5, 6:08 PM CDT | Tornado Warning | LMK | Bourbon, Harrison | 22 min |
| Apr 5, 6:10 PM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Fayette | 20 min |
| Apr 5, 6:20 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Fayette, Garrard, Jessamine, Madison, Mercer and 1 more | 25 min |
| Apr 5, 6:20 PM CDT | Tornado Warning | LMK | Boyle, Lincoln | 25 min |
| Apr 5, 6:22 PM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Harrison, Nicholas | 23 min |
| Apr 5, 6:31 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Lincoln, Taylor | 29 min |
| Apr 5, 6:32 PM CDT | Tornado Warning | LMK | Boyle, Garrard, Jessamine, Mercer | 28 min |
| Apr 5, 6:36 PM CDT | Special Weather Statement | LMK | Scott | 24 min |
| Apr 5, 6:47 PM CDT | Tornado Warning | LMK | Fayette, Garrard, Jessamine, Madison | 13 min |
| Apr 5, 6:54 PM CDT | Wind Advisory | LMK | Adair, Allen, Anderson, Barren, Bourbon, Boyle and 43 more | 3 hr |
| Apr 5, 6:58 PM CDT | Severe Thunderstorm Warning | LMK | Clinton | 14 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.